arrow
Volume 25, Number 6
Previous Issue Next Issue

Ming Wang & Xiangrui Meng

J. Comp. Math., 25 (2007), pp. 631-644.

Preview Full PDF 1597 18959 Abstract

Y. S. Bhat & S. Moskow

J. Comp. Math., 25 (2007), pp. 645-660.

Preview Full PDF 1814 19264 Abstract

Zhenyue Zhang, Yuyang Qiu & Keqin Du

J. Comp. Math., 25 (2007), pp. 661-671.

Preview Full PDF 1834 19747 Abstract

El-Sayed M.E. Mostafa

J. Comp. Math., 25 (2007), pp. 672-689.

Preview Full PDF 1704 18929 Abstract

Yandong Jiao, Guidong Dai, Quandong Feng & Yifa Tang

J. Comp. Math., 25 (2007), pp. 690-696.

Preview Full PDF 1594 19154 Abstract

Xinghua Wang & Aimin Xu

J. Comp. Math., 25 (2007), pp. 697-704.

Preview Full PDF 1602 19219 Abstract

Xiubin Xu & Chong Li

J. Comp. Math., 25 (2007), pp. 705-718.

Preview Full PDF 1636 19000 Abstract

Ya Yan Lu

J. Comp. Math., 25 (2007), pp. 719-729.

Preview Full PDF 1718 18666 Abstract

Chunxiong Zheng

J. Comp. Math., 25 (2007), pp. 730-745.

Preview Full PDF 1719 18571 Abstract

J. Comp. Math., 25 (2007), pp. 746-747

Preview Full PDF 1650 22282 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard